Alert archive / Oklahoma / Tornado Warnings in 2017
Tornado Warning 17, NWS Norman, OK
NWS Norman, OK issued this tornado warning at May 10, 2017, 8:31 PM CDT for Cotton County, Tillman County, Oklahoma. It was in force for 29 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 10, 2017, 8:31 PM CDT (01:31 UTC)
- Expired
- May 10, 2017, 9:00 PM CDT
- In force
- 29 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.75 in
Counties Cotton County, OK, Tillman County, OK
The radar
The Altus AFB radar (KFDR), 35 km from the middle of the area, began a volume at 01:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 10, 8:41 PM CDT | TORNADO | 7 Sse Chattanooga, OK | FROM PENN STATE STORM CHASE TEAM. RADAR INDICATED THE TORNADO LIKELY MOVED NEAR THE TILLMAN-COTTON COUNTY LINE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 10, 2:43 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 1.5 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1639 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 514 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 175 m²/s²
- 0-3 km storm-relative helicity
- 136 m²/s²
- Significant tornado parameter
- 1.5
- Supercell composite
- 5.6
The text
As transmitted.
498
WFUS54 KOUN 110131
TOROUN
OKC033-141-110200-
/O.NEW.KOUN.TO.W.0017.170511T0131Z-170511T0200Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
831 PM CDT WED MAY 10 2017
The National Weather Service in Norman has issued a
* Tornado Warning for...
Northwestern Cotton County in southwestern Oklahoma...
East central Tillman County in southwestern Oklahoma...
* Until 900 PM CDT
* At 831 PM CDT, a severe thunderstorm capable of producing a tornado
was located 6 miles east of Loveland, moving east at 30 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Cookietown.
This includes Interstate 44 between mile markers 12 and 24.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3440 9876 3441 9865 3441 9861 3442 9855
3443 9836 3424 9835 3424 9874
TIME...MOT...LOC 0131Z 263DEG 26KT 3433 9866
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
BRB4 follow-up statements
717
WWUS54 KOUN 110137
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
837 PM CDT WED MAY 10 2017
OKC033-141-110200-
/O.CON.KOUN.TO.W.0017.000000T0000Z-170511T0200Z/
Cotton OK-Tillman OK-
837 PM CDT WED MAY 10 2017
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR
NORTHWESTERN COTTON AND EAST CENTRAL TILLMAN COUNTIES...
At 836 PM CDT, a severe thunderstorm capable of producing a tornado
was located 6 miles south of Chattanooga, moving east at 30 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation. Spotters reported a brief tornado
shortly after 830 PM CDT.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Cookietown.
This includes Interstate 44 between mile markers 12 and 24.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3424 9868 3440 9871 3441 9865 3441 9861
3442 9855 3443 9836 3424 9835
TIME...MOT...LOC 0136Z 266DEG 25KT 3433 9864
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
BRB183
WWUS54 KOUN 110146
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
846 PM CDT WED MAY 10 2017
OKC141-110155-
/O.CAN.KOUN.TO.W.0017.000000T0000Z-170511T0200Z/
Tillman OK-
846 PM CDT WED MAY 10 2017
...THE TORNADO WARNING FOR EAST CENTRAL TILLMAN COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
LAT...LON 3424 9861 3441 9860 3443 9838 3443 9836
3424 9835
TIME...MOT...LOC 0145Z 280DEG 26KT 3432 9855
$$
OKC033-110200-
/O.CON.KOUN.TO.W.0017.000000T0000Z-170511T0200Z/
Cotton OK-
846 PM CDT WED MAY 10 2017
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR
NORTHWESTERN COTTON COUNTY...
At 845 PM CDT, a severe thunderstorm capable of producing a tornado
was located 6 miles northwest of Cookietown, moving east at 30 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Cookietown.
This includes Interstate 44 between mile markers 12 and 24.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3424 9861 3441 9860 3443 9838 3443 9836
3424 9835
TIME...MOT...LOC 0145Z 280DEG 26KT 3432 9855
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
BRB140
WWUS54 KOUN 110153
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
853 PM CDT WED MAY 10 2017
OKC033-110200-
/O.CON.KOUN.TO.W.0017.000000T0000Z-170511T0200Z/
Cotton OK-
853 PM CDT WED MAY 10 2017
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR CENTRAL
COTTON COUNTY...
At 852 PM CDT, a severe thunderstorm capable of producing a tornado
was located 5 miles northwest of Cookietown, moving east at 25 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
central Cotton County.
This includes Interstate 44 between mile markers 15 and 24.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3428 9855 3441 9858 3443 9838 3443 9836
3428 9835
TIME...MOT...LOC 0152Z 266DEG 22KT 3434 9851
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
BRB309
WWUS54 KOUN 110158 RRA
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
858 PM CDT WED MAY 10 2017
OKC033-110207-
/O.EXP.KOUN.TO.W.0017.000000T0000Z-170511T0200Z/
Cotton OK-
858 PM CDT WED MAY 10 2017
...THE TORNADO WARNING FOR CENTRAL COTTON COUNTY WILL EXPIRE AT 900
PM CDT...
The rotation on radar which prompted the warning has weakened.
Therefore the warning will be allowed to expire. However large hail
and damaging winds are still possible with this storm.
LAT...LON 3428 9855 3441 9858 3443 9838 3443 9836
3428 9835
TIME...MOT...LOC 0157Z 263DEG 26KT 3434 9848
$$
BRBWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 10, 6:56 PM CDT, 1 hour 35 minutes earlier.
Area forecast discussion, May 10, 6:56 PM CDT, 1 hour 35 minutes before
Area Forecast Discussion National Weather Service Norman OK 656 PM CDT Wed May 10 2017 .DISCUSSION... Severe thunderstorm and heavy rainfall potential continues this evening mainly across southwestern Oklahoma. Latest radars as of 650 pm depicted numerous showers and thunderstorms near an old outflow boundary from Quanah Texas to Altus to Fort Cobb. Think storms will continue near this boundary. Some storms will likely be severe with large hail and damaging winds as the main hazard. Training of storms may lead to heavy rainfall of 1 to 3 inches and localized flooding as well as the air is moist (precipitable water values 1.2-1.7", well above average for this time of year). These storms will move into the Oklahoma City metro area between 730 pm and midnight, but overall, are expected to weaken as the air is cooler and more stable across central Oklahoma (MLCAPE 500-1500 J/kg) compared to southwestern Oklahoma and western north Texas (MLCAPE 1500-2500 J/kg). Still cannot rule out some severe hail and wind reports as well as heavy rainfall and localized flooding. Northwest of the outflow boundary appears to have a lower severe potential tonight due to cooler and more stable air in place. Southeast of the outflow boundary may remain too capped for storm development this evening. It appears the threat for tornadoes may be decreasing in many areas this evening. Latest storms appear mainly be northwest and located on the cooler side of the outflow boundary. Low level shear will be increasing over the next few hours however, so will continue to monitor, especially near the Lawton, Wichita Falls, and Vernon areas where the latest STP values were 2 to 3. Products will be updated shortly. Aviation discussion for the 00 UTC TAFs is below as well. MBS && .AVIATION... Have very low confidence in the TAFs. ISO-NUM TSRA will affect locations near KLTS-KOKC before 06 UTC and bring brief MVFR conditions as well as variable strong winds. Additional SHRA/TSRA may affect other sites as well and continue anytime now through Thursday night, but pinpointing when and where activity occurs remains very challenging. Widespread MVFR and lower conditions may form anywhere north of KLTS-KOUN before 18 UTC. Most places are expected to be MVFR or VFR after 18 UTC. A surface wind shift to the north will occur at many sites 09-22 UTC as a cold front moves south. MBS && .PREV DISCUSSION... /issued 155 PM CDT Wed May 10 2017/ DISCUSSION... Main focus is this afternoon and evening with potential for severe thunderstorms. Latest observations show an outflow from morning convection oriented east-northeast to west-southwest across the area, roughly from just south of Ponca City to near Kingfisher to just north of Hobart and Altus. North of the boundary, convection has been persistent. Latest water vapor band imagery shows deep closed low over central New Mexico early this afternoon, drifting slowly east. 7.3 micrometer band clearly shows deep EML plume moving north- northeast atop moist boundary layer. Moderate instability is expected from mid-late afternoon south of aforementioned outflow boundary, across extreme southwest Oklahoma and western north Texas. Deep moist boundary layer and meridional flow may not be favorable for significant eastward mixing of the dryline and latest short term model guidance support this. Backed low level flow that veers quickly above the surface as well relatively low LCLs will support low-level mesocyclones and a tornado threat. Significant CAPE in the hail growth zone and a tendency for supercell storm mode will support a threat of large to very large hail as well. Damaging winds are another convective threat. Thunderstorms should move northeast potentially reaching the I-35 corridor this evening. This will be the main area of convection today. Further north convection and a few marginally severe storms will be possible, but the air mass north of the boundary is comparatively more stable. We have shifted precipitation chances tomorrow further west based on trends. There is some uncertainty on how convection will evolve this evening and overnight, and this will have implications on tomorrow's forecast. Admittedly the majority of our attention has been on today and tonight's potential. But, there seems to be enough signal in model trends to bring thunderstorm chances further west, with afternoon convection (including the possibility of severe thunderstorms) certainly possible near I-35 and the metro. No significant chances were needed to latter portions of the forecast. Mean ridging should preclude convection through at least Sunday afternoon, but some isolated storms that develop in the panhandles (if they develop) may approach far western Oklahoma by evening. An ejecting shortwave trough across the central Rockies into the central and northern Plains early next week will lead to daily convective chances, and severe thunderstorms may be possible. We will refine timing, coverage and threats as smaller scale details become more clear during the next few days. BRB && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 65 80 57 73 / 90 60 40 10 Hobart OK 60 80 55 75 / 70 20 20 0 Wichita Falls TX 64 87 59 77 / 30 20 10 0 Gage OK 55 71 48 73 / 50 50 10 0 Ponca City OK 62 77 55 73 / 50 70 50 10 Durant OK 67 80 59 75 / 20 80 50 10 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...None. TX...None. && 17
Hazardous weather outlook, May 10, 8:26 PM CDT, 5 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Norman OK 826 PM CDT Wed May 10 2017 OKZ004>048-050>052-TXZ083>090-120130- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 826 PM CDT Wed May 10 2017 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Tonight... .Thunderstorms... There is a Slight Risk of severe thunderstorms across portions of Oklahoma and western north Texas tonight. .Location... The Slight Risk area is west of a line from Stillwater and Shawnee, to Pauls Valley and Ardmore, Oklahoma. .Timing... Severe storms will be possible through midnight tonight. .Impacts... Large hail up to the size of golf balls and damaging wind gusts up to 70 mph will be possible. A few tornadoes will also be possible, especially across portions of southwestern Oklahoma and western north Texas. .Discussion... Ongoing thunderstorms over central and southwestern Oklahoma and western north Texas will continue to pose a threat of severe weather through the remainder of the evening as they slowly move east and northeast. Large hail and strong winds will be the main concerns across the risk area. A few tornadoes will also be possible, especially near the outflow boundary in southwest Oklahoma and western north Texas where the air is most unstable. The potential for severe weather is expected to decrease after midnight tonight. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT.... Storm spotter groups and emergency management personnel across the risk area should remain alert for severe weather operations. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... .Thunderstorms... There is a slight risk of severe thunderstorms Thursday afternoon and evening across portions of southeastern Oklahoma. Large hail, damaging winds, and perhaps a tornado or two will be possible. Thunderstorm chances will end late Thursday night across eastern and southeastern Oklahoma, then return Monday into early next week. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook. MBS
In the hours before
Local storm report, May 10, 7:11 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
711 PM CDT WED MAY 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0708 PM HAIL 2 S ODELL 34.32N 99.42W
05/10/2017 E1.00 INCH WILBARGER TX TRAINED SPOTTER
&&
DWLocal storm report, May 10, 7:26 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
726 PM CDT WED MAY 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM HAIL HEADRICK 34.63N 99.14W
05/10/2017 E1.00 INCH JACKSON OK TRAINED SPOTTER
&&
DWLocal storm report, May 10, 8:00 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
800 PM CDT WED MAY 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0758 PM HAIL FREDERICK 34.39N 99.01W
05/10/2017 E1.00 INCH TILLMAN OK TRAINED SPOTTER
&&
DWLocal storm report, May 10, 8:14 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
814 PM CDT WED MAY 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM TORNADO 6 E DAVIDSON 34.24N 98.97W
05/10/2017 TILLMAN OK STORM CHASER
&&
DWLocal storm report, May 10, 8:20 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
820 PM CDT WED MAY 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0804 PM TSTM WND GST 3 SE FREDERICK 34.36N 98.97W
05/10/2017 M72 MPH TILLMAN OK ASOS
&&
DWLocal storm report, May 10, 8:27 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORMAN OK
827 PM CDT WED MAY 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0759 PM TSTM WND GST 3 SE FREDERICK 34.36N 98.97W
05/10/2017 M72.00 MPH TILLMAN OK ASOS
&&
DWThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 7:07 PM CDT | Special Weather Statement | OUN | Kiowa | 38 min |
| May 10, 7:20 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Jackson, Kiowa, Tillman | 40 min |
| May 10, 7:23 PM CDT | Areal Flood Advisory | OUN | Caddo | 3 hr |
| May 10, 7:36 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Tillman | 54 min |
| May 10, 7:42 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Grady | 48 min |
| May 10, 7:45 PM CDT | Areal Flood Advisory | OUN | Tillman | 60 min |
| May 10, 7:55 PM CDT | Tornado Warning | OUN | Tillman | 35 min |
| May 10, 8:03 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche | 42 min |
| May 10, 8:17 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Grady, Oklahoma | 43 min |
| May 10, 8:28 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Tillman | 62 min |
| May 10, 8:37 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Grady | 38 min |
| May 10, 8:52 PM CDT | Areal Flood Advisory | OUN | Caddo, Grady | 3 hr |
| May 10, 8:55 PM CDT | Areal Flood Advisory | OUN | Comanche, Cotton, Stephens | 3 hr |
| May 10, 9:23 PM CDT | Special Weather Statement | OUN | Oklahoma | 37 min |
| May 10, 9:29 PM CDT | Special Weather Statement | OUN | Stephens | 31 min |
| May 10, 9:36 PM CDT | Special Weather Statement | OUN | Payne | 24 min |
| May 10, 9:39 PM CDT | Special Weather Statement | OUN | Cleveland | 36 min |
| May 10, 9:42 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Payne | 18 min |
| May 10, 9:53 PM CDT | Special Weather Statement | OUN | McClain | 37 min |
| May 10, 9:56 PM CDT | Special Weather Statement | OUN | Stephens | 34 min |
| May 10, 9:57 PM CDT | Special Weather Statement | OUN | Caddo | 33 min |
| May 10, 10:20 PM CDT | Special Weather Statement | OUN | Cleveland, Garvin, Pottawatomie | 40 min |
| May 10, 10:36 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, McClain, Stephens | 39 min |
| May 10, 10:38 PM CDT | Special Weather Statement | OUN | Grady | 37 min |
| May 10, 10:41 PM CDT | Special Weather Statement | OUN | Caddo | 34 min |
| May 10, 10:45 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Hughes, Pottawatomie, Seminole | 31 min |
| May 10, 10:49 PM CDT | Special Weather Statement | OUN | Caddo | 26 min |
| May 10, 11:12 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, McClain, Pontotoc, Pottawatomie | 48 min |
| May 11, 3:14 AM CDT | Special Weather Statement | OUN | Grady | 31 min |
| May 11, 3:55 AM CDT | Special Weather Statement | OUN | Stephens | 35 min |
| May 11, 5:06 AM CDT | Special Weather Statement | OUN | McClain | 24 min |
| May 11, 10:44 AM CDT | Special Weather Statement | OUN | Harper | 31 min |
| May 11, 10:50 AM CDT | Severe Thunderstorm Warning | OUN | Harper | 40 min |
| May 11, 12:03 PM CDT | Special Weather Statement | OUN | Harper | 27 min |
| May 11, 12:28 PM CDT | Special Weather Statement | OUN | Grant | 32 min |
| May 11, 12:30 PM CDT | Special Weather Statement | OUN | Harper | 30 min |
| May 11, 12:57 PM CDT | Special Weather Statement | OUN | Woodward | 33 min |
| May 11, 1:04 PM CDT | Special Weather Statement | OUN | Blaine | 26 min |
| May 11, 1:17 PM CDT | Special Weather Statement | OUN | Kingfisher | 28 min |
| May 11, 1:24 PM CDT | Severe Thunderstorm Warning | OUN | Kingfisher | 51 min |
| May 11, 1:27 PM CDT | Special Weather Statement | OUN | Grant | 33 min |
| May 11, 1:29 PM CDT | Special Weather Statement | OUN | Woodward | 31 min |
| May 11, 1:38 PM CDT | Severe Thunderstorm Warning | OUN | Woodward | 52 min |
| May 11, 1:40 PM CDT | Special Weather Statement | OUN | Payne | 35 min |
| May 11, 1:44 PM CDT | Special Weather Statement | OUN | Garfield | 31 min |
| May 11, 1:48 PM CDT | Severe Thunderstorm Warning | OUN | Grant, Kay | 42 min |
| May 11, 1:59 PM CDT | Severe Thunderstorm Warning | OUN | Woodward | 31 min |
| May 11, 2:00 PM CDT | Severe Thunderstorm Warning | OUN | Garfield | 45 min |
| May 11, 2:03 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Kingfisher, Logan | 42 min |
| May 11, 2:06 PM CDT | Severe Thunderstorm Warning | OUN | Kingfisher, Logan | 39 min |
| May 11, 2:07 PM CDT | Areal Flood Advisory | OUN | Kingfisher | 113 min |
| May 11, 2:19 PM CDT | Severe Thunderstorm Warning | OUN | Noble | 41 min |
| May 11, 2:20 PM CDT | Areal Flood Advisory | OUN | Grant | 3 hr |
| May 11, 2:24 PM CDT | Special Weather Statement | OUN | Custer | 36 min |
| May 11, 2:26 PM CDT | Areal Flood Advisory | OUN | Logan | 2 hr |
| May 11, 2:26 PM CDT | Severe Thunderstorm Warning | OUN | Grant, Kay | 49 min |
| May 11, 2:30 PM CDT | Severe Thunderstorm Warning | OUN | Woods, Woodward | 45 min |
| May 11, 2:38 PM CDT | Special Weather Statement | OUN | Alfalfa | 37 min |
| May 11, 2:38 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Logan, Noble, Payne | 52 min |
| May 11, 2:40 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Payne | 50 min |
| May 11, 2:44 PM CDT | Severe Thunderstorm Warning | OUN | Noble | 46 min |
| May 11, 2:50 PM CDT | Tornado Warning | OUN | Logan, Noble, Payne | 25 min |
| May 11, 2:57 PM CDT | Severe Thunderstorm Warning | OUN | Kay | 48 min |
| May 11, 3:01 PM CDT | Special Weather Statement | OUN | Major | 14 min |
| May 11, 3:01 PM CDT | Severe Thunderstorm Warning | OUN | Custer | 44 min |
| May 11, 3:08 PM CDT | Areal Flood Advisory | OUN | Logan, Noble, Payne | 2 hr |
| May 11, 3:09 PM CDT | Tornado Warning | OUN | Lincoln, Payne | 24 min |
| May 11, 3:11 PM CDT | Tornado Warning | OUN | Noble, Payne | 20 min |
| May 11, 3:13 PM CDT | Special Weather Statement | OUN | Woods | 32 min |
| May 11, 3:16 PM CDT | Special Weather Statement | OUN | Alfalfa | 29 min |
| May 11, 3:16 PM CDT | Severe Thunderstorm Warning | OUN | Major | 44 min |
| May 11, 3:26 PM CDT | Severe Thunderstorm Warning | OUN | Noble, Payne | 19 min |
| May 11, 3:28 PM CDT | Special Weather Statement | OUN | Dewey | 32 min |
| May 11, 3:28 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Payne | 47 min |
| May 11, 3:31 PM CDT | Flash Flood Warning | OUN | Noble | 5 hr |
| May 11, 3:32 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Woods | 43 min |
| May 11, 3:39 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Dewey | 51 min |
| May 11, 3:43 PM CDT | Areal Flood Advisory | OUN | Kay, Noble | 2 hr |
| May 11, 3:43 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Oklahoma | 47 min |
| May 11, 3:53 PM CDT | Severe Thunderstorm Warning | OUN | Custer | 37 min |
Nearby
Tornado Warnings in Oklahoma, 2017Every tornado warning in 2017Tornadoes in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.